# SDR DALA1224070179

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 98,772 hours, 14,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EXIT LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
